By Topic

Asymptotic analysis of space-time codes in generalized fading channels

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ali Nezampour ; Department of Electrical and Computer Engineering, University of British Columbia, Vancouver, BC V6T 1Z4, Canada (e-mail: {alinezam, rschober} ; Robert Schober

Considering the practically important case of two transmit and an arbitrary number of receive antennas, we provide a simple closed-form expression for the asymptotic pairwise error probability (PEP) of space-time codes (STCs) in generalized fading including Rayleigh, Ricean, Nakagami-q, Nakagami-m, Weibull, and generalized-K fading. The presented analysis provides new insights into STC design and can be used to obtain tight asymptotic upper bounds for the bit, symbol, and frame error probabilities of arbitrary STCs.

Published in:

IEEE Communications Letters  (Volume:13 ,  Issue: 8 )